# SDR FDEA200908072932

- Difficulty date: August 7, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 35,221 hours, 8,086 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING INBD TRAILING EDGE OUTBD AFT HINGE INBD PIVOT BORE HOLE FOUND WITH   MINOR SURFACE CORROSION.  COMPLIED WITH EA 1-5750-132738.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV. 107.
